The gamma half-Cauchy distribution

Properties and applications

Ayman Alzaatreh, M. Mansoory, M. H. Tahirz, M. Zubair, Shakir Ali Ghazalik

Research output: Contribution to journalArticle

4 Citations (Scopus)

Abstract

A new distribution, namely, the Gamma-Half-Cauchy distribution is proposed. Various properties of the Gamma-Half-Cauchy distribution are studied in detail such as limiting behavior, moments, mean deviations and Shannon entropy. The model parameters are estimated by the method of maximum likelihood and the observed information matrix is obtained. Two data sets are used to illustrate the applications of Gamma-Half-Cauchy distribution.

Original languageEnglish
Pages (from-to)1143-1159
Number of pages17
JournalHacettepe Journal of Mathematics and Statistics
Volume45
Issue number4
DOIs
Publication statusPublished - 2016

Fingerprint

Cauchy Distribution
Observed Information
Mean deviation
Information Matrix
Shannon Entropy
Limiting Behavior
Maximum Likelihood
Moment
Model

Keywords

  • Folded Cauchy distribution
  • Gamma distribution
  • Half-Cauchy distribution
  • Shannon entropy

ASJC Scopus subject areas

  • Analysis
  • Algebra and Number Theory
  • Statistics and Probability
  • Geometry and Topology

Cite this

The gamma half-Cauchy distribution : Properties and applications. / Alzaatreh, Ayman; Mansoory, M.; Tahirz, M. H.; Zubair, M.; Ghazalik, Shakir Ali.

In: Hacettepe Journal of Mathematics and Statistics, Vol. 45, No. 4, 2016, p. 1143-1159.

Research output: Contribution to journalArticle

Alzaatreh, Ayman ; Mansoory, M. ; Tahirz, M. H. ; Zubair, M. ; Ghazalik, Shakir Ali. / The gamma half-Cauchy distribution : Properties and applications. In: Hacettepe Journal of Mathematics and Statistics. 2016 ; Vol. 45, No. 4. pp. 1143-1159.
@article{c932cae4a84048ab9bfa064696b26cd8,
title = "The gamma half-Cauchy distribution: Properties and applications",
abstract = "A new distribution, namely, the Gamma-Half-Cauchy distribution is proposed. Various properties of the Gamma-Half-Cauchy distribution are studied in detail such as limiting behavior, moments, mean deviations and Shannon entropy. The model parameters are estimated by the method of maximum likelihood and the observed information matrix is obtained. Two data sets are used to illustrate the applications of Gamma-Half-Cauchy distribution.",
keywords = "Folded Cauchy distribution, Gamma distribution, Half-Cauchy distribution, Shannon entropy",
author = "Ayman Alzaatreh and M. Mansoory and Tahirz, {M. H.} and M. Zubair and Ghazalik, {Shakir Ali}",
year = "2016",
doi = "10.15672/HJMS.20157011058",
language = "English",
volume = "45",
pages = "1143--1159",
journal = "Hacettepe Journal of Mathematics and Statistics",
issn = "1303-5010",
publisher = "Hacettepe University",
number = "4",

}

TY - JOUR

T1 - The gamma half-Cauchy distribution

T2 - Properties and applications

AU - Alzaatreh, Ayman

AU - Mansoory, M.

AU - Tahirz, M. H.

AU - Zubair, M.

AU - Ghazalik, Shakir Ali

PY - 2016

Y1 - 2016

N2 - A new distribution, namely, the Gamma-Half-Cauchy distribution is proposed. Various properties of the Gamma-Half-Cauchy distribution are studied in detail such as limiting behavior, moments, mean deviations and Shannon entropy. The model parameters are estimated by the method of maximum likelihood and the observed information matrix is obtained. Two data sets are used to illustrate the applications of Gamma-Half-Cauchy distribution.

AB - A new distribution, namely, the Gamma-Half-Cauchy distribution is proposed. Various properties of the Gamma-Half-Cauchy distribution are studied in detail such as limiting behavior, moments, mean deviations and Shannon entropy. The model parameters are estimated by the method of maximum likelihood and the observed information matrix is obtained. Two data sets are used to illustrate the applications of Gamma-Half-Cauchy distribution.

KW - Folded Cauchy distribution

KW - Gamma distribution

KW - Half-Cauchy distribution

KW - Shannon entropy

UR - http://www.scopus.com/inward/record.url?scp=84988644106&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=84988644106&partnerID=8YFLogxK

U2 - 10.15672/HJMS.20157011058

DO - 10.15672/HJMS.20157011058

M3 - Article

VL - 45

SP - 1143

EP - 1159

JO - Hacettepe Journal of Mathematics and Statistics

JF - Hacettepe Journal of Mathematics and Statistics

SN - 1303-5010

IS - 4

ER -